Alert archive / New York / Special Weather Statements in 2011
Special Weather Statement, NWS Binghamton, NY
NWS Binghamton, NY issued this special weather statement at Aug 19, 2011, 1:21 PM EDT for Otsego County, New York. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2011, 1:21 PM EDT (17:21 UTC)
- Expired
- Aug 19, 2011, 2:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Binghamton, NY
County Otsego County, NY
The radar
The Binghamton radar (KBGM), 86 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 205 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
456
WWUS81 KBGM 191721
SPSBGM
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
121 PM EDT FRI AUG 19 2011
NYZ046-191815-
OTSEGO NY-
121 PM EDT FRI AUG 19 2011
...LINE OF STRONG THUNDERSTORMS WILL AFFECT OTSEGO COUNTY...
* AT 119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM RICHFIELD SPRINGS TO
HARTWICK TO LAURENS TO GILBERTSVILLE. THESE STORMS WERE MOVING
SLOWLY EAST AROUND 10 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
WELLS BRIDGE AT 150 PM EDT...
EXETER CENTER AT 155 PM EDT...
NEW LISBON AND GILBERTSVILLE AT 215 PM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4258 7488 4243 7502 4242 7509 4238 7516
4236 7540 4239 7540 4241 7538 4245 7539
4264 7527 4287 7521 4287 7515 4289 7513
4290 7506 4283 7490 4290 7488 4289 7482
$$
MLJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this special weather statement went out at Aug 19, 9:16 AM EDT, 4 hours 5 minutes earlier.
Area forecast discussion, Aug 19, 9:16 AM EDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 916 AM EDT FRI AUG 19 2011 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL CROSS THE AREA TODAY BRINGING ISOLATED TO SCATTERED THUNDERSTORMS. HIGH PRESSURE WILL RESIDE OVER CENTRAL PENNSYLVANIAN ON SATURDAY PROVIDING A RAIN FREE DAY FOR MUCH OF THE AREA. A COLD FRONT WILL CROSS THE REGION SUNDAY AFTERNOON THROUGH EVENING WITH MORE SHOWERS AND THUNDERSTORMS EXPECTED ALONG THIS BOUNDARY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATED AS OF 9 AM... RADAR/SAT LOOPS SHOW SOME ISOLATED SHRA/TSRA ACROSS OUR NERN ZONES ATTM...BUT OTHERWISE THE CWA REMAINS PCPN- FREE...WITH OTHER CONVECTION STILL UPSTREAM ACROSS LAKE ERIE/WRN PA. GIVEN DAYTIME HEATING AND THE APPROACH OF AN UPPER-LVL WAVE (SEEN ON WATER VAPOR IMAGERY ENTERING WRN NY/NWRN PA ATTM)...THE ATMOS WILL DESTABILIZE WITH TIME. IN FACT...THE LATEST SPC MESO'S SHOW FAIRLY STEEP MID-LVL LR'S ASSOCD WITH THE SHRT WV TO OUR W (6.5-7 DEG C/KM). THIS IS ALSO SEEN ON THIS MRNG'S RAOBS (KBUF/KPIT/KALY ALL INDICATE THE POTENTIAL FOR SB CAPES OF 1500-2500 J/KG THIS AFTN...ALG WITH PLENTY OF DRY AIR ALOFT). ONE LIMITING FACTOR APPEARS TO BE DEEP-LYRD SHEAR...WITH WEAK ENVIRONMENTAL FLOW. STILL...THOUGH...SOME LOCALLY STG STORMS PSBL LATER TODAY...WITH HAIL PERHAPS THE MAIN THREAT. POPS WILL GRADUALLY INCREASE INTO THE CHC/SCTD CATEGORIES BY MIDDAY...WITH VALUES SLOWLY DROPPING OFF AGAIN AFTER ABOUT 22Z. NO ENHANCED WORDING WILL BE ADDED ATTM...AS WE'LL SEE HOW THINGS EVOLVE. NEAR-TERM T/DP/SKY GRIDS WERE TWEAKED SLIGHTLY...BASED ON THE LATEST OBS/VSBL SAT IMAGERY. PREVIOUS DISCUSSION... AT 415 AM LOCAL RADARS SHOW ISOLATED CONVECTION ACROSS NORTHWEST PENNSYLVANIA AND EXTREME WESTERN NEW YORK WITH NO RETURNS OVER CENTRAL NEW YORK. A SLIGHTLY MORE SIGNIFICANT UPPER LEVEL TROUGH AND ASSOCIATED SHORT WAVE WILL PASS THROUGH THE REGION LATER TODAY. MODEL SOUNDINGS INDICATE CAPE VALUES RANGING FROM 1200-2000 J/KG BUT BULK SHEAR VALUES AND WIND FIELDS ARE REALLY WEAK. A WEAK BOUNDARY WILL DROP SOUTH THROUGH THE REGION TODAY BUT FEATURE IS DIFFICULT TO IDENTIFY AND WEAKENS FURTHER AS IT MOVES SOUTH. WITHOUT A GOOD SURFACE TRIGGER CONVECTION TODAY WILL REMAIN ISOLATED TO SCATTERED WITH BETTER COVERAGE EXPECTED OVER NORTHEAST PENNSYLVANIA WHERE SLIGHTLY BETTER MOISTURE RESIDES. ANY CONVECTION THAT DOES DEVELOP TODAY WILL BE SLOW MOVING AND COULD PUT DOWN LOCALLY SIGNIFICANT RAINFALL. PARTLY SUNNY SKIES ARE EXPECTED WITH MAXES GENERALLY RANGING IN THE LOWER TO MIDDLE 80S. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... TONIGHT...AFTER LINGERING CONVECTION DISSIPATES BY MID EVENING OVERNIGHT PERIOD WILL BE QUIET WITH MAINLY CLEAR SKIES. MINS WILL RANGE FROM THE UPPER 50S TO LOWER 60S. SATURDAY...SFC HIGH PRES WILL MOVE FROM CENTRAL PA TO COASTAL NEW JERSEY. BRIEF UPPER LEVEL RIDGING WILL ALSO OCCUR RESULTING IN PARTLY TO MOSTLY SUNNY SKIES AND ONLY ISOLATED CONVECTION ACROSS NORTHEAST PENNSYLVANIAN AND THE WESTERN CATSKILLS. WITH T85 RISING TO 15/17C, MAXES WILL RANGE FROM THE LOWER TO UPPER 80S. SATURDAY NIGHT...ANOTHER QUIET NIGHT WITH SFC HIGH PRES OFF THE MID ATLANTIC COAST AND NEXT TROF REMAINING WELL WEST OF REGION. INCREASING SOUTHWEST FLOW WILL MAKE FOR A MILD NIGHT WITH LOWS IN THE 60S. SUNDAY/SUNDAY NIGHT...NAM/ECMWF ARE FASTER WITH SFC COLD FRONT THEN GFS. LEANED TOWARD THE FASTER SOLUTION WITH FRONT CROSSING REGION DURING THE AFTERNOON AND EVENING. WITH PWATS RANGING FROM 1.5-2.0 INCHES AHEAD OF BOUNDARY, SYSTEM WILL HAVE PLENTY OF MOISTURE TO WORK WITH. MODEL SOUNDINGS INDICATE ONLY SEVERAL HUNDRED J/KG WHICH IS LIMITED BY WARM MID LEVELS AS IS EVIDENT BY FAIRLY STABLE MID LEVEL LAPSE RATES. WITH STRONGER WIND FIELDS BULK SHEAR VALUES ARE HIGHER INDICATING THE POTENTIAL FOR SOME STRONGER STORMS. WILL CONTINUE WITH HIGH CHC POPS SUNDAY AFTERNOON THROUGH EVENING THEN LOWERED POPS AFTER MIDNIGHT. MAXES ON SUNDAY ARE TRICKY AND HIGHLY DEPENDENT ON FRONTAL TIMING, WENT WITH THE COOLER NAM NUMBERS, UPPER 70S TO LOWER 80S. && .LONG TERM /MONDAY THROUGH THURSDAY/... MODELS ARE NOW IN GOOD AGREEMENT THAT THE COLD FRONT WILL CLEAR THE AREA SUNDAY NIGHT WITH HIGH PRESSURE BUILDING EAST ACROSS THE AREA ON MONDAY BRINGING DRY... COOLER WEATHER. DRY COOL WEATHER WILL CONTINUE THROUGH TUESDAY... THEN WARMER MORE HUMID WEATHER WILL RETURN BY WEDNESDAY AS THE HIGH MOVES OFF THE EAST COAST. THE CHC OF AT LEAST SCT SHOWERS/THUNDERSTORMS WILL RETURN LATER WEDNESDAY OR THURSDAY AS THE NEXT COLD FRONT ADVANCES EAST INTO THE WARM HUMID AIRMASS. GOOD MODEL AGREEMENT THROUGH THE FIRST HALF OF NEXT WEEK MEANS CONFIDENCE IN THIS GENERAL SCENARIO IS ABOVE NORMAL. && .AVIATION /13Z FRIDAY THROUGH TUESDAY/... PATCHY LIGHT FOG WILL BRING PERIODS OF MVFR VSBYS THROUGH 13Z. OTHERWISE EXPECT MAINLY VFR CONDITIONS THRU TODAY. HAVE INCLUDED CB GROUPS FROM 18Z-00Z DUE TO EXPECTED DEVELOPMENT OF SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS... BUT COVERAGE IS NOT EXPECTED TO BE ENOUGH TO INCLUDE THEM EXPLICITLY IN THE TAFS AT THIS TIME. WINDS WILL BE LIGHT AND VARIABLE THIS MORNING... THEN WSW GENERALLY LESS THAN 10 KTS THIS AFTERNOON. OUTLOOK... FRI NGT...AREAS OF MVFR VSBYS LATE TONIGHT IN LIGHT FOG WITH IFR VSBYS LIKELY AFTER 06Z AT ELM. SAT... MAINLY VFR. SUN AND MON...PSBL RESTRICTIONS IN SHRA/TSRA...ESPECIALLY AFTN/EVE HRS. TUE...IMPROVEMENT BACK TO VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...RRM NEAR TERM...MLJ/RRM SHORT TERM...RRM LONG TERM...MSE AVIATION...MSE
Hazardous weather outlook, Aug 19, 1:18 PM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 118 PM EDT FRI AUG 19 2011 NYZ009-015>018-022>025-036-037-044-055-PAZ038-201730- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-TIOGA- BRADFORD- 118 PM EDT FRI AUG 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE AREA, PRIMARILY THIS AFTERNOON. GUSTY WINDS OR HAIL COULD ACCOMPANY THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ045-046-056-057-062-PAZ039-040-043-044-047-048-072-201730- CHENANGO-OTSEGO-BROOME-DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE- WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 118 PM EDT FRI AUG 19 2011 ...SEVERE THUNDERSTORM WATCH 791 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE AREA, PRIMARILY THIS AFTERNOON. GUSTY WINDS OR HAIL COULD ACCOMPANY THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 19, 12:16 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1216 PM EDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM HAIL SOUTH TOWANDA 41.75N 76.44W
08/19/2011 M1.00 INCH BRADFORD PA TRAINED SPOTTER
COOP OBSERVER
&&
EMGLocal storm report, Aug 19, 12:24 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1224 PM EDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM HAIL TOWANDA 41.77N 76.45W
08/19/2011 E0.75 INCH BRADFORD PA PUBLIC
&&
EMGSpecial weather statement, Aug 19, 12:43 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1243 PM EDT FRI AUG 19 2011
PAZ048-191745-
PIKE PA-
1243 PM EDT FRI AUG 19 2011
...STRONG THUNDERSTORM WILL AFFECT PIKE COUNTY...
* AT 1241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR BLOOMING
GROVE...AND MOVING EAST AT 10 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
BLOOMING GROVE AT 1250 PM EDT...
PECKS POND AT 115 PM EDT...
LORDS VALLEY AT 125 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4120 7515 4125 7514 4124 7531 4137 7531
4137 7526 4140 7525 4144 7484 4143 7483
4127 7483 4124 7486 4121 7486 4117 7489
MLJSpecial weather statement, Aug 19, 1:06 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
106 PM EDT FRI AUG 19 2011
NYZ045-056-057-PAZ039-040-191800-
BROOME NY-CHENANGO NY-DELAWARE NY-SUSQUEHANNA PA-WAYNE PA-
106 PM EDT FRI AUG 19 2011
...LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN SUSQUEHANNA...
NORTHERN WAYNE...SOUTHEASTERN BROOME...SOUTHEASTERN CHENANGO AND
WESTERN DELAWARE COUNTIES...
* AT 102 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM AFTON TO WINDSOR TO 7 MILES
WEST OF HALLSTEAD...AND MOVING EAST AT 20 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
MASONVILLE AT 115 PM EDT...
HALLSTEAD AND GREAT BEND AT 120 PM EDT...
YOUNGS AND SANFORD AT 125 PM EDT...
HICKORY GROVE AT 130 PM EDT...
SIDNEY CENTER AT 135 PM EDT...
EAST SIDNEY AND TROUT CREEK AT 140 PM EDT...
STILESVILLE AND DEPOSIT AT 145 PM EDT...
LOOMIS AT 150 PM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4190 7536 4192 7608 4202 7580 4232 7541
4236 7476
MLJLocal storm report, Aug 19, 1:16 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
116 PM EDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL MORRIS 42.55N 75.25W
08/19/2011 E0.88 INCH OTSEGO NY PUBLIC
&&
EMGSpecial weather statement, Aug 19, 1:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
121 PM EDT FRI AUG 19 2011
NYZ046-191815-
OTSEGO NY-
121 PM EDT FRI AUG 19 2011
...LINE OF STRONG THUNDERSTORMS WILL AFFECT OTSEGO COUNTY...
* AT 119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM RICHFIELD SPRINGS TO
HARTWICK TO LAURENS TO GILBERTSVILLE. THESE STORMS WERE MOVING
SLOWLY EAST AROUND 10 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
WELLS BRIDGE AT 150 PM EDT...
EXETER CENTER AT 155 PM EDT...
NEW LISBON AND GILBERTSVILLE AT 215 PM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4258 7488 4243 7502 4242 7509 4238 7516
4236 7540 4239 7540 4241 7538 4245 7539
4264 7527 4287 7521 4287 7515 4289 7513
4290 7506 4283 7490 4290 7488 4289 7482
MLJThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 10:14 AM EDT | Special Weather Statement | BGM | Cortland | 61 min |
| Aug 19, 10:27 AM EDT | Severe Thunderstorm Warning | BGM | Broome, Cortland, Tioga | 48 min |
| Aug 19, 11:22 AM EDT | Special Weather Statement | BGM | Chenango | 53 min |
| Aug 19, 11:58 AM EDT | Special Weather Statement | BGM | Tioga | 62 min |
| Aug 19, 12:13 PM EDT | Special Weather Statement | BGM | Chenango | 62 min |
| Aug 19, 12:29 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Otsego | 46 min |
| Aug 19, 1:06 PM EDT | Special Weather Statement | BGM | Broome | 54 min |
| Aug 19, 1:10 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Delaware | 50 min |
| Aug 19, 1:25 PM EDT | Special Weather Statement | BGM | Steuben | 50 min |
| Aug 19, 1:48 PM EDT | Special Weather Statement | BGM | Broome | 57 min |
| Aug 19, 2:00 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Steuben | 60 min |
| Aug 19, 2:13 PM EDT | Flash Flood Watch | BGM | Broome, Chemung, Delaware, Steuben, Sullivan, Tioga | 5 hr |
| Aug 19, 2:13 PM EDT | Special Weather Statement | BGM | Otsego | 32 min |
| Aug 19, 2:24 PM EDT | Areal Flood Advisory | BGM | Broome, Delaware | 3 hr |
| Aug 19, 2:26 PM EDT | Special Weather Statement | BGM | Sullivan | 64 min |
| Aug 19, 2:42 PM EDT | Special Weather Statement | BGM | Tioga | 63 min |
| Aug 19, 2:43 PM EDT | Special Weather Statement | BGM | Broome | 62 min |
| Aug 19, 2:57 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Steuben, Tioga, Tompkins | 63 min |
| Aug 19, 3:00 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 20 min |
| Aug 19, 3:22 PM EDT | Special Weather Statement | BGM | Yates | 53 min |
| Aug 19, 3:30 PM EDT | Areal Flood Advisory | BGM | Chemung, Tioga | 3 hr |
| Aug 19, 4:04 PM EDT | Special Weather Statement | BGM | Seneca | 56 min |
| Aug 19, 4:06 PM EDT | Special Weather Statement | BGM | Tioga, Tompkins | 54 min |
| Aug 19, 4:13 PM EDT | Special Weather Statement | BGM | Chenango | 62 min |
| Aug 19, 4:42 PM EDT | Areal Flood Advisory | BGM | Chenango, Madison | 2 hr |
| Aug 19, 4:59 PM EDT | Special Weather Statement | BGM | Cortland | 61 min |
| Aug 19, 5:10 PM EDT | Areal Flood Advisory | BGM | Chenango, Cortland | 100 min |
| Aug 19, 11:18 AM EDT | Special Weather Statement | BGM | Bradford | 57 min |
| Aug 19, 12:06 PM EDT | Special Weather Statement | BGM | Bradford | 54 min |
| Aug 19, 12:07 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 52 min |
| Aug 19, 12:39 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna, Wyoming | 51 min |
| Aug 19, 12:43 PM EDT | Special Weather Statement | BGM | Pike | 62 min |
| Aug 19, 1:05 PM EDT | Areal Flood Advisory | BGM | Bradford, Luzerne, Susquehanna, Wyoming | 3 hr |
| Aug 19, 1:22 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna, Wyoming | 38 min |
| Aug 19, 1:58 PM EDT | Areal Flood Advisory | BGM | Luzerne, Wyoming | 3 hr |
| Aug 19, 2:07 PM EDT | Areal Flood Advisory | BGM | Wayne | 3 hr |
| Aug 19, 2:13 PM EDT | Flash Flood Warning | BGM | Luzerne, Wyoming | 4 hr |
| Aug 19, 2:30 PM EDT | Areal Flood Advisory | BGM | Luzerne | 4 hr |
| Aug 19, 2:33 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 42 min |
| Aug 19, 2:37 PM EDT | Special Weather Statement | BGM | Carbon | 38 min |
| Aug 19, 2:41 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne | 49 min |
| Aug 19, 2:52 PM EDT | Flash Flood Warning | BGM | Wayne | 3 hr |
| Aug 19, 2:56 PM EDT | Special Weather Statement | BGM | Wayne | 49 min |
| Aug 19, 3:01 PM EDT | Flash Flood Warning | BGM | Luzerne | 3 hr |
| Aug 19, 3:09 PM EDT | Areal Flood Advisory | BGM | Lackawanna, Luzerne, Wayne | 3 hr |
| Aug 19, 3:19 PM EDT | Special Weather Statement | BGM | Bradford | 56 min |
| Aug 19, 3:38 PM EDT | Areal Flood Advisory | BGM | Bradford | 2 hr |
Nearby
Special Weather Statements in New York, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.